# SDR CALA9900366

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH AND .375 INCH CRACK AT RT WING NR 7 SLAT LOWER CHORD.  THE LOWER SLAT PANEL WAS REMOVED FOR ACCESS AND REMOVED ANGLE IAW SRM 51-30-2, PAGE 1.  A NEW ANGLE WAS INSTALLED IAW SRM 51-10-20 AND 51-30-2.  REINSTALLED ACCESS PANEL IAW SRM 51-30-2.
